U.S. doctors online nowAsk doctors free
NH
A 22-year-old female asked:

i had 4 mg of ativan in 24 hours, will i be okay? i feel funny. is that an overdose level

1 doctor answer2 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Will be fine.: 4 mg of ativan is a fair amount, but the medication has a large therapeutic window. That is, a large dose may make you feel funny, sleep and forget what happened but is not toxic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 29-year-old member asked:
2 doctor answers8 doctors weighed in
A 45-year-old member asked:
2 doctor answers3 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 27, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.